# SDR DALA2016031602608

- Difficulty date: March 14, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR MID FWD STOP BRACKET IS CRACKED.  REMOVED , LOCATED, DRILLED, AND INSTALLED A NEW BRACKET ALL IAW SRM 51-41-05, 51-40-08 AND DWG 5910141, REV FE,  DIM OF CRACK 1.5".
